# SDR HNAA2025021000080

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 54,235 hours, 51,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB AROUND 10,000 FT FA EMERGENCY LIGHTS CAME ON AND STAYED ON.   OPERATIONALLY CHECKED THE EMERGENCY LIGHTING SYSTEM IAW WC 33-70-17. NO DEFECT FOUND. EMS LIGHTS OPS CHECK GOOD
